It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 27 for birth control making me crazy. (0.019 seconds)


... I have become THE most depressed person I have ever been because of birth control. I can start crying over nothing! It has really disrupted my life. My boyfriend can't say anything to me because I will lose it. ... (6 replies)
... Birth control pills deplete B vitamins. This causes major mood problems like depression, irritability, anxiety, and mood swings. ... (6 replies)
... Hi! No wonder for me to hear from people who are having a lot of side effects. As for me I've never tried Desogen but I am currently on Yasmin. I's been almost two months since I am taking the pill. I am also having some depression and mood swings. ... (6 replies)

... and it seemed to be the least offensive to me in terms of mood problems. I guess.... ... (6 replies)
... I am currently on birth control pills to shrink a cyst and they are making me a mess. I feel SO bloated and am feeling like I am retaining water big time! ... (1 replies)
... I did that after the birth of my first baby and had very heavy periods that would last up to 8 days! I also had bad cramps during my period and during ovulation... ... (9 replies)
... Definitely try the B complex vitamin first before going to the psychiatrist. You don't want to start taking antidepressants because they have their own set of unwanted side effects. (6 replies)
... Desogen is terrible. I had the same problem when I was on it. I've also read that other people have had the same problem. You might want to try a different pill. I suggest you stay away from the Seasonale/Seasonique because that one is off the hook for mood problems as well. I think you should switch. I just don't know what to reccommend because I didn't like any of... (6 replies)
... When I was sixteen I was put on Yasmin for period problems, then after a year I swtiched to seasonqiue...I started having weight problems (and i was just a MEAN MEAN person on that pill) so I came off to loose weight, after MUCH stuggle I am now 18 and I have been put back on the pill. This time I'm on Apri(Desogen) I'm starting my second week and Ive notcied I'm REALLY... (6 replies)
... Yasim made me feel terrible and I have two friends get off it because they felt very emotional. ... (17 replies)
... I was on one a long time ago for hormonal imbalance and to regulate my period. I was in the shot's once a month. It drove me nuts!!! My god!! I wanted to tear everyone's head off including my husband. I quit taking it!!! It made me nuttier then hell!!!! ... (7 replies)
... Ok bear with me because this is long. I first got my period at 12 years old. ... (0 replies)
... xperience, as well as mine and proof that came out of the recent clinical studies on how negatively the pill affects the female libido. I'm really sick of women making excuses and pretending it's not a problem. And when it's a doctor saying that it's not a problem, that makes me even more mad. ... (2 replies)
... I'm so scared to start birth control pills, all my friends think I'm nuts. However, I realize it's pretty much necessary to go on them if I don't want to get pregnant. ... (8 replies)
... hi, I love my BC, Im on OTC and it cleared my acne and made my periods light and regular.Over the past few months I have been in denial about it making me gain weight, I've been on BC since september I remember that my weight when I went for the appt. ... (1 replies)
... I have noticed while searching through the birth control board that many people have complained about being really exhausted after stopping the BC pill. ... (1 replies)
... I was on Desogen for a year, and went to the gyno and she gave me a free Loseasonique sample and a prescription for it. I wanted to switch off Desogen because I thought it was making me irritable. ... (0 replies)
... I have a question about birth control. I have an nexplanon implant and experience constant bleeding so my doctor prescribed Lutera birth control pills to stop it. ... (0 replies)
... delay or lighten your period. I never been on birth control before, and I called the doctor ive scheduled an appointment with and he called in a prescription for me to start taking the pill. ... (2 replies)
... This might sound a little crazy, but I am really starting to believe that my post inflammatory hyperpigmentation has worsened since going off the birth control pill... Is this ridiculous or could it be possible? ... (0 replies)


Associated Tags: birth control, desogen, loseasonique, period, reclipsen, scared of birthcontrol

Pages: 1

All times are GMT -7. The time now is 04:03 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!